# SDR SWAA2022032542629

- Difficulty date: December 20, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 60,925 hours, 35,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 143A94816
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMET STA 500D STG 19L GUSSET PLATE CRAKED. / REMOVED AND REPLACED GUSSET PLATE P/N 143A9481-6 AT FWD CARGO COMPARTMENT FS 500D STRINGER 19L IN REF B737-700 SRM 51-40-02-0G-0 AND DRAWING # 143A7902.
